Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 6, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 4, 2025, 7:33 AM CST for 4 counties in Texas. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 7:33 AM CST (13:33 UTC)
- Expired
- Mar 4, 2025, 8:00 AM CST
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Camp County, TX, Cass County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 7:35 AM CST | TSTM WND GST 58 | 4 S Mount Pleasant, TX | Measured at the Mount Pleasant Regional Airport. |
| Mar 4, 7:38 AM CST | TSTM WND DMG | 2 Nne Rocky Mound, TX | Reports of overturned camper trailers at BigAl Barefoot Bay north of Rochy Mound, TX. Unknown number of injuries reported. |
| Mar 4, 7:38 AM CST | TSTM WND DMG | 3 S Mount Pleasant, TX | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Mar 4, 7:44 AM CST | TORNADO | 6 Sw Omaha, TX | A NWS Storm Survey concluded that damage across Morris County was consistent with that of an EF-1 Tornado with maximum wind gusts near 88 mph. The tornado first touched down near FM 144, north of Hwy 49 with the storm traveling east northeast, uprooting and/or |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 4:13 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -452 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 550 m²/s²
- 0-3 km storm-relative helicity
- 569 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
020
WFUS54 KSHV 041333
TORSHV
TXC063-067-343-449-041400-
/O.NEW.KSHV.TO.W.0006.250304T1333Z-250304T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
733 AM CST Tue Mar 4 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northwestern Camp County in northeastern Texas...
West Central Cass County in northeastern Texas...
Central Morris County in northeastern Texas...
Southern Titus County in northeastern Texas...
* Until 800 AM CST.
* At 733 AM CST, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 6
miles north of Pittsburg, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Mount Pleasant, Pittsburg, Naples, Omaha, Cookville, Cason, Rocky
Branch, Us 259 And I 30 Intersection, Rocky Mound, Roeder, Harvard
and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3304 9509 3310 9511 3331 9471 3310 9453
3300 9507
TIME...MOT...LOC 1333Z 251DEG 54KT 3307 9500
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
131 follow-up statement
282
WWUS54 KSHV 041348
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
748 AM CST Tue Mar 4 2025
TXC063-041358-
/O.CAN.KSHV.TO.W.0006.000000T0000Z-250304T1400Z/
Camp TX-
748 AM CST Tue Mar 4 2025
...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN CAMP COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM CST Tuesday for a
portion of northeast Texas.
&&
LAT...LON 3305 9482 3304 9488 3318 9495 3331 9471
3310 9453
TIME...MOT...LOC 1333Z 251DEG 54KT 3308 9499
$$
TXC067-343-449-041400-
/O.CON.KSHV.TO.W.0006.000000T0000Z-250304T1400Z/
Cass TX-Morris TX-Titus TX-
748 AM CST Tue Mar 4 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CST FOR WEST CENTRAL
CASS, CENTRAL MORRIS AND SOUTHEASTERN TITUS COUNTIES...
At 748 AM CST, a severe thunderstorm capable of producing a tornado
was located over Omaha, or 13 miles east of Mount Pleasant, moving
east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Mount Pleasant, Naples, Omaha, Rocky Branch, Cookville, Cason, Us
259 And I 30 Intersection and Roeder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3305 9482 3304 9488 3318 9495 3331 9471
3310 9453
TIME...MOT...LOC 1333Z 251DEG 54KT 3308 9499
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:22 AM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 4, 5:22 AM CST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
522 AM CST Tue Mar 4 2025
...New AVIATION...
.UPDATE...
Issued at 453 AM CST Tue Mar 4 2025
Tornado Watch 18 has been issued until 11 AM CST this morning for
portions of Southeast Oklahoma, Southwest Arkansas, and East
Texas. This is generally north and west of a line from Rusk Texas
to Texarkana Arkansas to Nashville Arkansas. A squall line has
develop and has moved just west of the I-35 corridor of Oklahoma
and North & Central Texas. This line will continue to push
eastward this morning into our forecast area just after daybreak,
with additional isolated convection possible ahead of this line.
All modes of severe weather will be possible, including locally
heavy rainfall. /20/
&&
.SHORT TERM...
(Tuesday through Wednesday)
Issued at 322 AM CST Tue Mar 4 2025
At this hour, a lee-side surface low remains across Eastern
Colorado, with a trailing Pacific origin cold front extending
across the Texas and Oklahoma panhandles. Ahead of this system, a
dryline extends across the western sections of Oklahoma and Texas.
A line of strong to severe thunderstorms has developed along that
dryline and is quickly shifting eastward. In our area, the
increased low-level southerly jet in response to the lee-side low
has resulted in strong gusty southerly winds and a Wind Advisory.
It has also resulted in the development of a warm front, which
has pushed northward into our East Texas zones. Some warm air
advection showers have developed in the vicinity of the warm
front. Eventually the lee-side low will start to kick out into
the Central Plains and the trailing Pacific cold front will catch
up with the dry-line and convection near daybreak. At the same
time, the warm front will continue to lift north and eastward
across the region, along with the associated advection showers.
In wake of the warm front, dew points will rise into the low to
mid 60s which will aid in destabilizing the atmosphere for today's
advertised severe weather event. Models seem to be in good
agreement that the current line of strong to severe thunderstorms
will hold together as it moves into our forecast area. With an
unstable environment expected to be in place, along with deep
layer sheer and steep lapse rates, all modes of severe weather
will be possible with the line as it moves across the region. This
includes locally heavy rainfall as well. There remains the
concern that discrete cells will develop just ahead of the squall
line as it approaches the region. Given the expected
thermodynamics, this could yield strong tornadoes across the
region. The front and squall line is expected to push out of the
region this afternoon.
In wake of the front, the current Wind Advisory will remain in
effect through 9 PM and will likely be extended across portions
of the area into Wednesday. As the aforementioned lee-side low
slowly moves out of the Plains into the Midwest, a strong
pressure gradient will form across the area resulting in continued
gusty conditions. Winds will become sustained from the southwest
between 20 to to 25 mph, with gusts as high as 40 to 50 mph,
especially across East Texas and remaining zones north of the
Interstate 20 corridor. Current obs and satellite confirm blowing
dust across West Texas this morning behind the convection. The
NASA GMAO Dust model has this dust reaching our area this
afternoon into the early evening hours, so decided to add hazy
conditions to the forecast during this period.
A much stronger cold front will move across the area tonight,
bringing gusty northwest winds and cooler conditions into the
region. Overnight lows will range from the upper 30s north to mid
40s south of Interstate 20. These cooler, drier, and breezy
conditions will remain across the region on Wednesday, with high
temps struggling to reach 60 degrees, despite sunny skies. /20/
&&
.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 322 AM CST Tue Mar 4 2025
Not much has changed in thinking for the long-term period. High pressure
will settle over the area Wednesday night into Thursday morning.
With clear skies and calm winds, overnight lows will fall into the
30s areawide, with near freezing temps possible in locations
north of Interstate 20. Dry conditions will continue through the
end of the work week, but southerly winds will return as the
surface high moves east of the region, resulting in a gradual
warming trend. By the start of next weekend, a closed upper level
trough will move across the Four Corners Region. Flow ahead of
this trough will become southwesterly over the region. Rain
chances will return just after midnight Saturday morning as
disturbances move along the flow, then increase in coverage during
the day as the upper trough and associated cold front move into
the region. Dry and cooler conditions will return Sunday into
early next week, as high pressure and upper-level ridging settle
over the region in wake of the trough. /20/
&&
.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Tue Mar 4 2025
For the 04/12Z TAFs, strong to severe thunderstorms will progress
from west to east across area airspace this morning and early
afternoon, bringing torrential rains and potentially damaging
wind gusts. The most likely windows of impacts to terminals are
reflected in TEMPO groups with this package. By mid to late
afternoon, impacts will be coming to an end for ArkLaTex airspace.
GIGs will improve dramatically from MVFR and IFR to VFR with the
passage of these storms. South winds will become southwesterly
then westerly through the day today at speeds of 10 to 20 kts with
gusts of up to 30 kts possible, with locally higher values in the
vicinity of stronger storms.
/26/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025
Spotter activation will likely be needed beginning around daybreak
Tuesday morning through mid-afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 45 59 37 / 100 0 0 0
MLU 73 46 59 36 / 100 0 0 0
DEQ 69 38 55 30 / 100 10 0 0
TXK 72 42 57 35 / 100 10 0 0
ELD 70 42 58 32 / 100 0 0 0
TYR 71 43 58 38 / 100 0 0 0
GGG 73 43 59 35 / 100 0 0 0
LFK 74 45 62 38 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 PM CST this evening for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until 9 PM CST this evening for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 9 PM CST this evening for OKZ077.
TX...Wind Advisory until 9 PM CST this evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...26In the hours before
Local storm report, Mar 4, 7:22 AM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
722 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Tstm Wnd Dmg 3 N Mount Vernon 33.22N 95.23W
03/04/2025 Franklin TX Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:29 AM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 46 min |
| Mar 4, 6:45 AM CST | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 45 min |
| Mar 4, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 41 min |
| Mar 4, 7:12 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 48 min |
| Mar 4, 7:24 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 51 min |
| Mar 4, 7:29 AM CST | River Flood Warning | SHV | Smith, Wood | 10 days |
| Mar 4, 7:29 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Rusk, Smith | 46 min |
| Mar 4, 7:42 AM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 33 min |
| Mar 4, 7:56 AM CST | Tornado Warning | SHV | Bowie, Cass, Morris | 34 min |
| Mar 4, 7:59 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Gregg, Harrison, Marion and 5 more | 46 min |
| Mar 4, 8:09 AM CST | Tornado Warning | SHV | Bowie | 36 min |
| Mar 4, 8:12 AM CST | Severe Thunderstorm Warning | SHV | Bowie | 48 min |
| Mar 4, 8:18 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 42 min |
| Mar 4, 8:20 AM CST | Tornado Warning | SHV | Gregg, Rusk | 15 min |
| Mar 4, 8:28 AM CST | Severe Thunderstorm Warning | SHV | Cass, Marion | 47 min |
| Mar 4, 8:36 AM CST | Tornado Warning | SHV | Harrison, Marion | 39 min |
| Mar 4, 8:44 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 46 min |
| Mar 4, 8:45 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 60 min |
| Mar 4, 8:56 AM CST | Tornado Warning | SHV | Harrison | 34 min |
| Mar 4, 9:40 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby | 65 min |
| Mar 4, 10:33 AM CST | Tornado Warning | SHV | Sabine | 27 min |
| Mar 4, 10:38 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 67 min |
| Mar 4, 12:54 PM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 7 days |
| Mar 4, 12:55 PM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 22 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.